# SDR SWAA2014082531190

- Difficulty date: July 23, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 55,897 hours, 44,376 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 651768547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PAX DOOR FRAME INNER CHORD CRACKED BS 348 AT FLOOR LEVEL FASTENER HOLE.  R & R CHORD IAW EA.
